# SDR CALA2025051204619

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 46,804 hours, 4,533 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441295115
- Part serial: 1734
- Condition: Leaking
- Location: Zone 100
- Part time: 11,109 hours, 1,172 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN LOW ADVISORY CREW OXYGEN PRESSURE IS LOW. POSSIBLE CAUSES ARE; CREW OXYGEN US AGE, LEAKAGE IN TUBING, OR CYLINDER SHUTOFF VALVE IS CLOSED. O2 IN COCKPIT READS 0. INSPECTED CREW O2 BOTTLE, #1 BOTTLE INDICATED ZERO PSI. #2 BOTTLE WAS AT 1500 PSI. OVERBOARD DISCHARGE DISK APPEARS TO REMAIN INTACT. INSPECTED #1 CREW O2 BOTTLE, ALL LINES ARE TIGHT. REMOVED AND REPLACED #1 CREW O2 BOTTLE REF. DMC-B787-A-12-15-08-00B-200A-A. LEAK CHECKED ALL LINES, FOUND NO LEAKS. TESTED O2 IN FLIGHT DECK FROM ALL MASKS, O2 FLOWS FREELY AND DOESNT DROP. ENSURED PSI  DIDNT CHANGE FOR 2 HRS. OK FOR CONTINUED USE.
